# SDR IPXA2019060542862

- Difficulty date: May 20, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H NOSE GEAR TRUNNION FITTING IS CRACKED AT STA. 582.5, Z=-114 AND X=-24.REPAIRED CRACKED R/H NOSE GEAR TRUNNION FITTING AT STA. 582.5, Z=-114 AND X=-24 IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
